# SDR ASAA2016022215857

- Difficulty date: February 22, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 70,700 hours, 46,955 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Cracked
- Location: Bs 485-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SKIN APPEARS TO BE CRACKED FWD AND AFT OF NR 2 VHF COMM ANTENNA.  ACFT GROUNDED.  REPAIRED SKIN FWD, AND AFT OF NR 2 VHF ANTENNA BS 5000 TO 500A IAW EA 400-53EA-16730.  THIS REPAIR IS CATEGORY B. FUSELAGE SKIN REPAIR AT VHF-2 ANTENNA LOCATION FROM BS 485 TO BS 500A+10 BETWEEN S-27L AND S-27R. INSPECTION THRESHOLD 75,000 TOTAL FLT. CYCLES.  FUSELAGE FRAME REPAIR AT BS 500 BETWEEN S-28L AND S-28R.
